# SDR IPXA11170366

- Difficulty date: November 1, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 10,161 hours, 6,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A5796000006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD FLAP NOSE AND UPPER SKIN FWD OF STGR 2.2 AND BETWEEN RIBS 3 AND 4 HAS 10 EA GOUGES.  REPAIRED LT INBD FLAP NOSE AND UPPER SKIN FWD OF STR 2.2 AND BETWEEN RIBS 3 AND 4 HAS 10 EA GOUGES IAW EO A300-5750- 45129-A AND STA-SA EA 300-5750-01-A3592-I/R.
